Ordnungsfunktionen in nichtdesarguesschen projektiven Geometrien.

Helmut Karzel

Mathematische Zeitschrift (1955)

  • Volume: 62, page 268-291
  • ISSN: 0025-5874; 1432-1823

How to cite


Karzel, Helmut. "Ordnungsfunktionen in nichtdesarguesschen projektiven Geometrien.." Mathematische Zeitschrift 62 (1955): 268-291. <http://eudml.org/doc/169493>.

author = {Karzel, Helmut},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, noneuclidean geometry},
pages = {268-291},
title = {Ordnungsfunktionen in nichtdesarguesschen projektiven Geometrien.},
url = {http://eudml.org/doc/169493},
volume = {62},
year = {1955},

AU - Karzel, Helmut
TI - Ordnungsfunktionen in nichtdesarguesschen projektiven Geometrien.
JO - Mathematische Zeitschrift
PY - 1955
VL - 62
SP - 268
EP - 291
KW - foundations of geometry, noneuclidean geometry
UR - http://eudml.org/doc/169493
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.